# SDR DHL2001727570

- Difficulty date: August 20, 2001
- Submitted: September 16, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- System (JASC): 2810 · Fuel Storage
- Part: Structure
- Condition: Leaking
- Location: Rt Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON C-CHECK, FUEL LEAK AT 2 FASTENERS ON STIFFENER LOWER FWD SPAR WS 224, RT CENTER TANK.  OPENED TANK AND PURGED IAW MM 28-10-0.  REMOVED SEALANT FROM STIFFENER, TIGHTENED FASTENER AND RESEALED IAW MM 28-11-0. LEAK CHECK IAW 727 MM 25-11-0.  NO LEAKS NOTED.
